Coming up in this lesson:

In this week’s episode, we continue with the theme of ‘feeling unwell’ but this time we head to the pharmacy to find a remedy for whatever is wrong.

Accessing the Premium Version

Learn more about Coffee Break French Season 1
The premium version of Coffee Break French Season 1 provides additional materials which will help you move forward more effectively with your French studies. The premium version includes the following elements:

  • Synchronised flashcards: the audio episode with synchronised flashcards – works in most Podcast applications, on iTunes and in QuickTime Player;
  • Lesson notes: detailed explanations of the vocabulary and any grammar points covered in each lesson;
  • Bonus audio lesson: providing further practice of the language covered in a variety of ways

The members’ version can be accessed through our membership system. You can purchase the course using the links below.

    6 replies to "Season 1 – Lesson 29 – Coffee Break French"

    • Andrew

      Hehe I had fun imagining you guys getting awkard looks from passerby’s. I think maybe Anna was distracted by them so that’s why she kept delaying her response!
      I think in french that’s: Je suis amusé imaginer vous obtenant les regards d’awkard de passant. Je pense peut-être qu’Anna a été égaré par eux et c’est pourquoi elle a répondu tardifment

    • APPLE

      SORRY!!!I CAN’T LISTEN AT 6:19
      IS THAT ” J’ai des friction”????
      Can anyone answer me that what Mark said at 6:19???
      (I had listen many many time, but i still can’t listen what they said,i think i am so stupid!!><)

    • Ethna

      Appple…..I think Mark said..”J’ai des frissons’…which means
      “I have the shivers’!

    • APPLE

      Really thanks for your help! cos iam not a english speaker, soi can not listen it easily!! I listen many time and can’t get what Mark SAID=.=”(stupid)
      Thanks for youe help again^^

    • josé


    • Roz

      This episode has been very helpful as I have just had a kidney infection and had to have injections everyday which gave me diarrhoea, thought I would give you some graphic back, ha ha

Leave a Reply

Your email address will not be published.